MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7556/jaoa.2017.092

Медицинская библиотека · The Journal of the American Osteopathic Association · 2017

Thrombocytopenia and Spontaneous Intracranial Hemorrhage After Olanzapine Therapy.

Cruz Maricel Dela, Danoff Robert

Клинический случайСтатьяПеревод в очереди

Аннотация

The use of atypical antipsychotics in the United States has increased over the past decade, since atypical antipsychotics such as olanzapine and clozapine were introduced. Of the adverse effects associated with olanzapine, bone marrow suppression is one of the most common, but spontaneous intracranial hemorrhage secondary to thrombocytopenia is rare. The present case report describes an 88-year-old man who presented with an intracranial hemorrhage after taking olanzapine for 2 weeks. This case emphasizes the importance of monitoring the potential adverse effects associated with olanzapine and other antipsychotics, especially in elderly patients.

Для цитирования: Cruz Maricel Dela, Danoff Robert. Thrombocytopenia and Spontaneous Intracranial Hemorrhage After Olanzapine Therapy.. The Journal of the American Osteopathic Association. 2017. DOI: 10.7556/jaoa.2017.092.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.